Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Maximal and minimal solutions to a class of elliptic quasilinear problems


Author: Giovanni M. Troianiello
Journal: Proc. Amer. Math. Soc. 91 (1984), 95-101
MSC: Primary 35J65
DOI: https://doi.org/10.1090/S0002-9939-1984-0735572-1
MathSciNet review: 735572
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove existence of maximal and minimal solutions to bilateral problems for quasilinear elliptic operators with nondivergence principal part independent of the gradient. This result also covers the case of equations, when the obstacles can be taken as lower and upper solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J65

Retrieve articles in all journals with MSC: 35J65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0735572-1
Keywords: Quasilinear elliptic operators, bilateral problems
Article copyright: © Copyright 1984 American Mathematical Society